MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALTATRACK GUIDEWIRE; WIRE, GUIDE, CATHETER

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALTATRACK GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number 884838070974
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Vascular Dissection (3160); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.Date of birth not available.Not applicable for this device.Blocks d6 & d7: not applicable for this device.Blocks e1 & g2: country is germany.Block g2: study name - learn registry.Blocks h3 & h6: the altatrack guidewire was discarded by the facility, thus no returned product investigation was performed.Blocks h7 & h9: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
It was reported that on (b)(6) 2021, an altatrack guidewire was used in a bevar procedure in the abdominal aorta plus side branches.The altatrack guidewire was used along with non-philips conventional guidewires in combination with conventional catheters.No patient injury or device malfunction was reported at the time of the procedure.However, 8 days post procedure on (b)(6) 2021, a dissection was noted in the descending aorta (celiac trunk, stenotic >50%, not calcified <50%), but no intervention was performed.This adverse event is being submitted in abundance of caution because it could not be determined if the altatrack guidewire caused or contributed to the dissection.
 
Additional Manufacturer Narrative
Blocks b5/g3: additional information was provided by the site on 23nov2022.Block d10: terumo guidewire was listed as a concomitant device in the initial mdr.Block f10: the hecc and heic complaint codes were updated to reflect no patient injury: hecc code 3160 (vascular dissection) was replaced with code 4582 (no clinical signs, symptoms or condition).Heic code 4164-serious injury/ illness/ impairment) was replaced with code 2199 (no health consequences or impact).Block h2: correction- this event is no longer reportable based on the additional information received.Block h6: added conclusion code 4310 (caused traced to non-device related factors).Code 67 (no problem detected) from the initial mdr remains applicable.
 
Event or Problem Description
This adverse event is no longer reportable for a dissection.Additional information confirmed the altatrack device did not cause the dissection.The task was completed with a terumo guidewire.

Brand Name
ALTATRACK GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
katarzyna feliksik
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key15846300
Report Number3003768277-2022-10504
Device Sequence Number14947970
Product Code DQX
UDI-Device Identifier00884838070974
UDI-Public(01)00884838070974(17)220913(10)6650341
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K201081
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Report Source Foreign,Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2022
Report Date (Section F) 12/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/13/2022
Device Model Number884838070974
Device Catalogue Number432207013483
Device Lot Number6650341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/10/2022
Device Age3 MO
Event Location Hospital
Date Report to Manufacturer12/19/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/23/2022
Initial Report FDA Received Date11/22/2022
Supplement Report FDA Received Date12/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TERUMO: 0.035 GUIDE WIRE; UNK MFG AND SIZE: CONVENTIONAL CATHETERS; UNK MFG AND SIZE: CONVENTIONAL GUIDEWIRES; UNK MFG: 12F INTRODUCER SHEATH
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexMale
Patient Weight74 KG
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA12/19/2022